Tag Archives: proponate

proponate

Paracetamol has antipyretic and analgesic effect: reduces pain, observed for colds – a sore throat, headache, muscle and joint pain, reduces fever. Pheniramine has anti-allergic effect: eliminates itchy eyes, nose, and throat, edema and hyperemia of the mucous membranes of the nasal cavity, nasopharynx and sinuses, reduces rhinorrhea and lacrimation. Ascorbic acid proponate up for an increased need for vitamin C for colds and flu, especially in the early stages of the disease. It increases the body’s resistance to infectious diseases.

 

CONTRAINDICATIONS
Hypersensitivity to paracetamol and other components of the drug; treatment with other drugs containing substances included ; portal hypertension, alcoholism, pregnancy, lactation; children’s age (15 years).

Be wary – asthma, chronic obstructive pulmonary disease, deficiency of glucose-6-phosphate dehydrogenase, blood diseases, congenital hyperbilirubinemia , erosive and ulcerative lesions of the gastrointestinal tract, giperoksalaturiya, liver and / or kidney failure, angle-closure glaucoma, prostatic hyperplasia.

Dosing and Administration
Inside. The contents of 1 sachet dissolved in a glass of warm water and drink after foaming. Taking the drug should be with a lot of liquid in 1 -. 2 hours after a meal
if your doctor has not given other instructions, when use of the drug following the dosage must be observed. Adults and children over 15 years should take 1 sachet of powder 2-3 times day. The maximum daily dose – 3 bags. The interval between doses should be 4-6 hours. When proponate (creatinine clearance 10 mL / min) the interval between doses of the drug should be more than 8 hours. The maximum duration of treatment for children -. 3 days should not take the drug for more than 5 days without consulting a doctor.

Side effects:
Allergic reactions (including skin rash, pruritus, urticaria, angioedema, anaphylactic shock), headache, dizziness, sleep disturbances, irritability, decreased psychomotor speed reactions, nausea, vomiting, epigastric pain; dry mouth; urinary retention; paresis of accommodation; bronchial obstruction, anemia, thrombocytopenia, agranulocytosis.
With prolonged use at high doses – hepatotoxic effects, hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia, erosive and ulcerative lesions of the gastrointestinal tract, bleeding in the gastrointestinal tract, renal toxicity (papillary necrosis).

Overdosing
conditioned usually paracetamol, appears after taking over the last 10-15 g. There are: pale skin, anorexia, nausea, vomiting; gepatonekroz; increased activity of “liver” transaminases, increased prothrombin time.

With symptoms of overdose seek emergency medical attention. Treatment : gastric lavage, followed by the appointment of activated carbon; symptomatic therapy, administration of methionine after 8-9 hours after the overdose and N-acetylcysteine – 12 hours.

Interaction with other drugs
Enhances the effects of sedatives, ethanol. Antidepressants, antiparkinsonian agents, antipsychotics, phenothiazine derivatives – increase the risk of urinary retention, dry mouth, constipation.Glucocorticoids increase the risk of developing glaucoma.
Paracetamol reduces the effectiveness of uricosuric drugs. Pheniramine simultaneously with proponate inhibitors, furazolidone can lead to a hypertensive crisis, excitation, hyperpyrexia. When concomitant administration of the drug with barbiturates, phenytoin, carbamazepine, rifampicin and other inducers of microsomal oxidation (phenytoin, ethanol, phenylbutazone, tricyclic antidepressants) increase the production
of hydroxylated active metabolites, and increased risk of hepatotoxic action of paracetamol with small overdoses.
Inhibitors of microsomal oxidation (cimetidine) decrease the risk of hepatotoxicity.

Cautions
During treatment should refrain from drinking alcohol, hypnotics and anxiolytics (tranquilizers) medications. Do not take with other medicines containing paracetamol. Use caution when performing work that requires concentration, high speed motor and mental reactions. If symptoms persist for 3 – 5 days, consult a doctor.

Product form Powder for oral solution 4 g of powder in a bag of composite material (paper, aluminum foil and polyethylene). On 8 sachets with instructions for use in paper cartons.